Leg cramps have a number of different causes including dehydration, electrolyte abnormality and even medications. Medications like diuretics can cause these symptoms. Discuss the possibilities with your primary care doc. thanks
My spouse, 44, had a heart attack two years ago. I searched google and found 100s of posting like the one above about night leg cramps. Most of these individuals did not have leg cramps until after a heart attack. Is it the stents that are causing poor circulation in the legs? Is it the standard medications taken after a heart attack (blood thinners, cholesterol lowering drugs, etc? What are your thoughts?
How are you? There are a number of reasons to have leg cramps and different types of leg cramps. I dont think the development of cramps in the legs would have any relationship to stents in the blood vessels of the heart. If there is any relationship beyond coincidence, perhaps it is that medications like diuretics to treat hypertension and heart disease can cause dehydration and electrolyte disturbances which can predispose one to night time cramps. Additionally, muscle aches are known side affects of some cholesterol medications like lipitor and crestor. Its a very astute observation on your part.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.